# SDR SWAA2021050359163

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 FWD CARGO COMPARTMENT / REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 MATERIAL USED ALUMINUM SHEET 7075-T0 0.040' ANGLE (2E/A) AND CHANNEL 7075-T0 0.045' STRINGER SECTION HEAT TREATED APPLIED 7075-T6 IAW BAC 5602 PO 2021-109926 AND 2021-113097
